# SDR CA050309008

- Difficulty date: March 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,081 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 3242 · Brake
- Part: Hose
- Part number: 1013800157
- Condition: Leaking
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, AC PULLED TO RT, FULL LT BRAKING, REVERSE AND RUDDER WERE UNABLE TO KEEP AC ON RUNWAY.  AC CAME TO A STOP RT OF LANDING DIRECTION, WITH RT MAIN AND NOSE GEAR OFF OF RUNWAY.  DETERMINED THAT RT SIDE BRAKES WERE FROZEN CAUSING WHEELS TO LOCK UP.  OTHER THAN 2 RT MAIN TIRES BEING SQUARED OFF, NO DAMAGE TO AC.  BRAKE DE-ICE SYS WAS VISUALLY INSPECTED, NO DAMAGE WAS FOUND.  LEAK CHECK WAS COMPLETED, CAUSE OF BRAKES FREEZING WAS A LEAKING RT BRAKE DE-ICE HOSE.  HOSE VISUALLY APPEARED SERVICEABLE BUT A LEAK WAS FOUND 8 INCHES FROM LOWER END OF HOSE BENEATH UNDAMAGED OUTER PROTECTIVE SHEATH. THIS IS LOWER HOSE THAT CONNECTS TO THE MANIFOLD. THE HOSE, WHEELS WERE REPLACED, AC RETURNED TO SERVICE.
